# SDR C2XA02CL063

- Difficulty date: March 4, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 56460
- Condition: Discharged
- Location: Cabin
- Part time: 9,516 hours, 7,530 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3251 THE CREW REPORTED THE EMERGENCY LIGHT STRIP AT SEAT ROW 8 WAS INOPERATIVE.MAINTENANCE REPLACED THE #3 EMERGENCY LIGHT BATTERY PACK.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
